# SDR CHQA200900129

- Difficulty date: May 21, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 18,692 hours, 13,519 cycles
- Engine: Allsn AE3007A
- Engine time: 10,943 hours, 9,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 21515
- Condition: Discharged
- Location: Emergency Light
- Part time: 7,239 hours, 6,126 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE CABIN FLOOR PROXIMITY LIGHT STRIPS 6, 7, AND 8 WERE FOUND TO BE INOP WHEN TESTED.  THE NR 4 EMERGENCY LIGHT BATTERY WAS REPLACED AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
